# SDR CA081119002

- Difficulty date: November 18, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,732 hours, 13,959 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: 800440304
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT WAS SET UP FOR LANDING AND SELECTED FLAPS TO 8 DEGREES. FLAPS ON 1 SIDE CAME DOWN TO 2 DEGREES AND FLAPS ON THE OTHER SIDE REMAINED AT 0 DEGREES. AN EMERGENCY WAS DECLARED AND PASSENGERS WERE BRIEFED. FLIGHT LANDED WITHOUT FURTHER INCIDENT AND STOPPED ON RUNWAY FOR FIRE CREWS TO DO A WALK AROUND AND THEN TAXIED TO THE GATE. MX TROUBLESHOOTING IAW FAULT CODES AND SKEW DETECTOR INDICATION LED TO REPLACEMENT OF THE LT L3 (P/N 8044-04, S/N 2676) AND L4 (P/N 80-044-03, S/N 2676) SKEW DETECTOR PROXIMITY SENSORS. FLAP OPERATION AND SKEW DETECTOR SYS OPS CHECKS CARRIED OUT WITH NO FURTHER FAULTS AND THE ACFT WAS RETURNED TO SERVICE.
